# SDR USAA060063

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CLIP CRACKED 11R AT BS 500.  REMOVED AND INSTALLED NEW FABRICATED TIE CLIP IAW BOEING DWG 69-45156 AND SRM 51-10-02, DEFECT SIZE: STRINGER 11R TIE CLIP CRACKED IN RADIUS, APPROX 0.250".
